Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a paper of Civin and Yood


Author: Leonard E. Baum
Journal: Proc. Amer. Math. Soc. 9 (1958), 207-208
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096134-X
MathSciNet review: 0096134
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Civin and B. Yood, Regular Banach algebras with a countable space of maximal regular ideals, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1005-1010. MR 0082649 (18:586f)
  • [2] M. A. Lavrent'ev, Sur les fonctions d'une variable complexe représentables par des séries de polynômes, Paris, Hermann, 1936.
  • [3] M. H. Stone, The generalized Weierstrass approximation theorem, Math. Mag. vol. 21 (1948) pp. 167-184, 237-254. MR 0027121 (10:255a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096134-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society